[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) ::
Mathematical Researches 2018, 4(1): 35-44 Back to browse issues page
Constrained Interpolation via Cubic Hermite Splines
Abstract:   (574 Views)
In industrial designing and manufacturing, it is often required to generate a smooth function approximating a given set of data which preserves certain shape properties of the data such as positivity, monotonicity, or convexity, that is, a smooth shape preserving approximation.
 It is assumed here that the data is sufficiently accurate to warrant interpolation, rather than least squares or other approximation methods. The shape preserving interpolation problem seeks a smooth curve/surface passing through a given set of data, in which we priorly know that there is a shape feature in it and one wishes the interpolant to inherit these features. One of the hidden features in a data set may be its boundedness. Therefore, we have a data set, which is bounded, and we already know that. This happens, for example, when the data comes from a sampling of a bounded function or they reflect the probability or efficiency of a process.
Scientists have proposed various shape-preserving interpolation methods and every approach has its own advantages and drawbacks. However, anyone confesses that splines play a crucial role in any shape-preserving technique and every approach to shape-preserving interpolation, more or less, uses splines as a cornerstone.
This study concerns an interpolation problem, which must preserve boundedness and needs a smooth representation of the data so the cubic Hermite splines are employed.
Keywords: Shape-preserving, Constrained Interpolation, Cubic Hermite Splines
Full-Text [PDF 550 kb]   (471 Downloads)    
Type of Study: Original Manuscript | Subject: M
Received: 2018/03/2 | Accepted: 2018/03/3 | Published: 2018/05/23 | ePublished: 2018/05/23
Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Constrained Interpolation via Cubic Hermite Splines. Mathematical Researches. 2018; 4 (1) :35-44
URL: http://mmr.khu.ac.ir/article-1-2751-en.html

Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.15 seconds with 33 queries by YEKTAWEB 3825